# SDR SWIA2019091846325

- Difficulty date: July 26, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES OF PAX DOOR  ACCESS PANELS 832AL, 832GL, 832BR, 832ER, 832HL, AND 832EL. (C-CHECK) RO: 09/14/19 BLENDED CORROSIONS AROUND SCREW HOLES OF PAX DOOR ACCESS PANELS IAW SRM. REPLACED PAX DOOR PANELS IAW SRM.
